| Model Number |
REVEL |
| Medical Device Problem Codes |
Failure to Sense (1559); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
Event or Problem Description
It was reported to vyaire medical that the revel ventilator coming in due to vent inop (ventilator inoperable) alarm.The customer confirmed that there is no patient involvement associated with this reported event.
Additional Manufacturer Narrative
Correction: h6:corrected device code.
Additional Manufacturer Narrative
Result of investigation: vyaire medical was able to verify the reported issue.Event trace download shows several external power lost alarm during ventilation.During visual inspection, vent side lemo pigtail assembly has a damage lemo elbow connector which causes external power lost alarm.This condition of the pigtail assembly won't be able to charge the external and transition battery which make both battery depleted and this will cause a vent inop (ventilator inoperable) condition when the vent is ran thru external power and experience an external power lost alarm.As a resolution, pigtail assembly was replaced and process the vent thru service to meet all factory specification and standard.